Existence of embeddings of varieties in projective spaces whose points are spanned by low degree smoothable zero-dimensional subschemes

  • Edoardo Ballico
Keywords: embeddings of projective varieties, zero-dimensional scheme

Abstract

Let X be an integral projective variety. Set n:= dim X. Let e(X) ≥ 2n+1 be the embedding dimension of X (we may take e(X)=2n+1 if X is smooth). Fix integers δ and r ≥ e(X). We prove the existence of many embeddings j:X↪Prsuch that deg(X) ≥ δ and every point of Pr is spanned by a low degree smoothable zero-dimensional subscheme of X.

Published
2020-03-28
How to Cite
Ballico, E. (2020). Existence of embeddings of varieties in projective spaces whose points are spanned by low degree smoothable zero-dimensional subschemes. Gulf Journal of Mathematics, 8(1), 1-5. Retrieved from https://gjom.org/index.php/gjom/article/view/281
Section
Articles